# SDR AUS20011308

- Difficulty date: November 25, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Connector
- Part number: AUK2EMB120NA
- Condition: Corroded
- Location: Te Flap Actuator
- Component: Trailing Edge F
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BOTH OUTBOARD TRAILING EDGE FLAP ACTUATOR CONNECTORS CORRODED.
